# SDR SWAA2022021114577

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140CF CORRODED. / CORROSION ON ACB FLOOR PANEL 140 CF OUT OF LIMITS. LIMIT IS 3.0'; CORROSION MEASURES 10' X 1.5'; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. FABRICATED FLOOR PANEL PER SRM 51-40-05-0G-0 AND PER DWG 453A2610 AND PER AMM 51-21-41-370-801.
